# SDR J7SA20190920001

- Difficulty date: September 20, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N571FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20536
- Aircraft time: 5,948 hours, 3,612 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LOUD BANG, AIRCRAFT SHUTTER, AND ENGINE 2 ROLL BACK WHILE PASSING THROUGH 10,000 FEET AT 250 KTS. AS #2 ENGINE ROLLED BACK. N2 INDICATED MAGENTA DASHES, N1 INDICATED 11%, R FADEC FAIL AMBER CAS. L&R AUX BUS OFF CYAN CAS  PERFORMED SINGLE ENG LANDING WITHOUT INCIDENT. REMOVED AND REPLACED # 2 ENGINE.
